Dec 27, 2002
dear doctor, for the last year i am on a combination of tenofivir, epivir and rescriptor. lately my creatinine level is climbing to 1.8 or 2.0. what does it mean?is there a serious risk to my kidneys? i also have very frequent urination. do i have to stop using tenofovir? thank you very much for your input.
Response from Dr. Holodniy
Tenofovir appears NOT to have the kidney problems that it's cousin adefovir did. A rising creatinine does indicate some kind of kidney dysfunction. This lab test is very nonspecific for the exact cause. I wouldn't stop any of your meds until your doctor reviews this and other kidney related lab tests to see what is causing the problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Drinking Water Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.